# SDR TWAA9913504

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND SUBSTITUTE HYLOCKS INSTALLED ON RT FUSELAGE REPAIR DUE TO DAMAGE WORK ORDER 421356.  REMOVED DOUBLER AND REPLACED PER SRM 53-04, FIG 12B.
